# SDR FDEA202011112832

- Difficulty date: November 11, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA0055
- Part serial: NA
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT, AFT LOWER CORNER, SKIN HAS MINOR GOUGES ON EDGE OF REPAIR.  REPAIRED LOWER AFT CORNER OF FWD CARGO DOOR FRAME, REF SRM 53-50-00 FIGURE 26 SHEETS 2, 3, 4, 5, AND 9 VOL 1 REF SRM 53-50-00 FIGURE 27 SHEET 2 VOL 1.  SRM 51-31-01 VOL 2 SRM 51-33-01 VOL 2.
